Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have COPD, high BP, pulse. Taking Klonipin. No relief. Will a breathing treatment be helpful, cure?

Hi my bloodpressure is 170 oveer 110 and my pulse is 117. What do I do? I have taken several blood lowering meds, but have bad reaction to it. Now I take klonipin and that seems to bring it down. This moring however it is not working. I am now at 161 over 96 and the pulse is at 112. Please help me. Does it help to take a breathing treatment as I have COPD?
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pulmonologist 's  Response
Thanks for your query.
Many a times if BP is not lowering at high dose of a single drug, a combination therapy is advised. Cause/ associated condition of raised BP must be looked for like kidney status, diabetes, ECG, if needed echocardiography....
Better meet your general physician to revise your medication.
If you are stable at certain inhaled medication for COPD continue do with that...

Best wishes
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor